# SDR IPXA10560965

- Difficulty date: June 24, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 21,437 hours, 12,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146N52215
- Condition: Corroded
- Location: Bs 1716
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  WHILE ACCESSING NUTPLATES, FOUND SUPPORT STIFFENERS AT BS 1716, WL 207 FROM BL0 TO LBL8 CORRODED.  REMOVED FABRICATED AND INSTALLED ANGLE IAW SRM 51-40-02.
